# SDR VTZA95065

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Part time: 147 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/TYS - FLT 6355 - DURING CLIMB ON 2-16-95 AT 1830 HRS, THE RIGHT ENGINE OIL CONTAMINATION LIGHT ILLUMINATED.  MAINTENANCE CLEANED CHIP DETECTOR PER ALLIED SIGNAL.  ENGINE IS SET FOR RESAMPLE AT 25 HRS PER ALLIED SIGNAL.  AIRCRAFT WAS THEN FERRIED TO LYH PER ALLIED SIGNAL SERVICE LETTER.  LYH MAINTENANCE REPLACED ENGINE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
